2019
Том 71
№ 2

All Issues

Pokornyi Yu. V.

Articles: 4
Article (Russian)

On extension of the Sturm-Liouville oscillation theory to problems with pulse parameters

Pokornyi Yu. V., Shabrov S. A., Zvereva M. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 1. - pp. 95–99

Oscillation spectral properties (the number of zeros, their alternation for eigenfunctions, the simplicity of the spectrum, etc.) are described for the Sturm-Liouville problem with generalized coefficients.

Article (Ukrainian)

On the T-nature of differential inequalities

Pletneva O. K., Pokornyi Yu. V.

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 795-802

Article (Ukrainian)

Nonlinear comparison theorems on graphs

Pokornyi Yu. V., Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 525-529

Article (Ukrainian)

Oscillation properties of the spectrum of a boundary-value problem with Green's function of variable sign

Pokornyi Yu. V., Shurupova I. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1521–1526